# SDR DALA2016032502388

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 62,001 hours, 11,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REST LADDER AND COMMON AREA EMERGENCY EXIT SIGNS INOPERATIVE. REPLACED THE LAMPS BOTH SIGNS IAW MM 33-51.
